# SDR DHLA200800021

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,831 hours, 28,124 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK ON GROUND, GOT INTERMITTENT FIRE BELL WARNING.  FOUND LIGHT IN APU HANDLE ILLUMINATED.  PERFORMED 1'S, PERFORMED CHECKLIST, CALL FIRE RESCUE AND HAD MX CHECK FOR FIRE.  FIRE LIGHT IN HANDLE REMAIN ON.  AS PER MAINT CONTROL APU OPERATION DEFERRED PER DMI CONTROL NR 31939, TRANSFERRED IAW ASTAR MEL 26-11.  SPECIAL PROCEDURES C/W CAT C PLACARD.  INSTALLED DROP DEAD 3/14.  OPS CK APU FIRE DETECTION SYS, FOUND NO DEFECTS.  APU FOUND TO BE SERVICEABLE IAW MM 26-15-00.  THIS CLEARS DMI 31939.  PLACARD REMOVED, AIRCRAFT WAS GROUNDED.
